Alert archive / Tennessee / Flash Flood Warnings in 2013
Flash Flood Warning 13, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at Jun 13, 2013, 4:52 PM EDT for Blount County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2013, 4:52 PM EDT (20:52 UTC)
- Expired
- Jun 13, 2013, 7:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Blount County, TN
The radar
The Knoxville radar (KMRX), 70 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1940 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -131 m²/s²
- 0-3 km storm-relative helicity
- -109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -2.8
The text
As transmitted, in the capitals the NWS used until 2016.
501
WGUS54 KMRX 132052
FFWMRX
TNC009-132345-
/O.NEW.KMRX.FF.W.0013.130613T2052Z-130613T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
452 PM EDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BLOUNT COUNTY IN EAST TENNESSEE...
* UNTIL 745 PM EDT
* AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* THE VERY HEAVY RAIN OF NEARLY THREE INCHES OCCURRED OVER A
SMALL...MOSTLY RURAL AREA...SOUTH OF TOWNSEND AND EAST OF CADES
COVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO
CROSS SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3564 8389 3568 8370 3564 8366 3557 8366
3556 8371 3555 8378
$$
GDCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 2:27 PM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jun 13, 2:27 PM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 227 PM EDT THU JUN 13 2013 .SHORT TERM... CURRENTLY TWO LINES MOVING THROUGH THE FORECAST AREA. THE LINE FARTHEST WEST IS ALONG AND AHEAD OF THE COLD FRONT. THERE ARE SOME WIDELY SCATTERED SHOWERS DEVELOPING ACROSS NORTH/NORTHEAST KY/WV IN THE VICINITY OF THE COLD POOL ALOFT. HAVE LEFT SLIGHT CHANCE OF SHOWERS INTO THE MID EVENING TO ACCOUNT FOR THIS. OTHERWISE MUCH DRIER AND RELATIVELY COOLER AIR WILL MOVE ACROSS THE REGION OVERNIGHT. FORECAST MODEL SOUNDINGS DIFFER WITH THEIR HANDLING OF LOW LEVEL MOISTURE TOMORROW AT THE 850MB HEIGHT. THE NAM IS NEARLY SATURATED WHILE THE GFS IS MUCH DRIER. USUALLY THE NAM HANDLES THE VERTICAL LEVELS BETTER BUT WITH A DRY AIR MASS FILLING IN BEHIND THE TROUGH AND THE EASTERN EDGE OF THE RIDGE BRINGING SINKING AIR...FIND IT HARD TO BUY MOSTLY CLOUDY SKIES SHORTLY AFTER NOON. IN THE WAKE OF THE FRONT...DAYTIME TEMPERATURES WILL BE PLEASANT GENERALLY LOWER TO MID 80S. .LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...AT THE BEGINNING OF THIS PERIOD...HIGH PRESSURE HAS BUILT INTO THE REGION AT THE SURFACE AND THE UPPER RIDGE CENTERED OVER TX IS TRYING TO BUILD INTO THE REGION AS WELL. BY SUNDAY AFTERNOON...THE SURFACE HIGH HAS MOVED TO THE EAST ALLOWING A RETURN FLOW TO SET UP...AND THE RIDGE HAS BEEN FLATTENED BY A DISTURBANCE. SURFACE DEWPOINTS WILL BE BACK INTO THE 60S AREA-WIDE BY THEN...AND THE FIRST CHANCE OF SHOWERS/STORMS COMES BACK INTO THE AREA. CHANCES OF SHOWERS/STORMS CONTINUE THROUGH MONDAY...THEN TAPERS OFF SOMEWHAT BY TUESDAY. SEVERE THUNDERSTORM CHANCES LOOK TO BE WELL WEST OF OUR AREA. FINALLY BY WEDNESDAY...DRY AIR MOVES INTO THE REGION AND THE FORECAST IS DRY FOR THE REST OF THE PERIOD. FOR TEMPERATURES...MODEL GUIDANCE SEEMS GOOD OVERALL...WENT CLOSE TO GUIDANCE FOR MOST PERIODS. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 66 86 61 89 67 / 10 10 0 0 10 KNOXVILLE MCGHEE TYSON AIRPORT, TN 61 83 59 88 66 / 10 10 0 0 10 OAK RIDGE, TN 61 84 59 89 64 / 10 10 0 0 10 TRI CITIES AIRPORT, TN 57 81 52 86 60 / 20 10 0 0 10 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && AC/GM
Hazardous weather outlook, Jun 13, 2:35 PM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 235 PM EDT THU JUN 13 2013 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-141845- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 235 PM EDT THU JUN 13 2013 /135 PM CDT THU JUN 13 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL BE MOVING THROUGH THE AREA THIS AFTERNOON...WITH THE MAIN THREAT FROM THESE STORMS BEING DAMAGING OUTFLOW WINDS UP TO ABOUT 70 MPH. HAIL UP TO ONE INCH...AND LOCALIZED FLOODING OF LOW SPOTS ARE ALSO POSSIBLE...AS WELL AS A BRIEF ISOLATED TORNADO WITH THE STRONGEST STORMS. THE STORMS WILL MOVE SOUTH END EAST...OUT OF THE AREA THIS EVENING...AS A COLD FRONT PUSHES INTO THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ON-GOING AT THIS TIME FOR THIS AFTERNOON.
In the hours before
Local storm report, Jun 13, 3:04 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
304 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL ROAN MOUNTAIN 36.18N 82.07W
06/13/2013 E0.50 INCH CARTER TN PUBLIC
0.5 INCH HAIL REPORTED IN STATE PARK.
&&Local storm report, Jun 13, 3:29 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
329 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG WISE 36.98N 82.58W
06/13/2013 WISE VA PUBLIC
A FEW TREES DOWN REPORTED BY PUBLIC.
0113 PM TSTM WND DMG 2 E SNEEDVILLE 36.54N 83.18W
06/13/2013 HANCOCK TN LAW ENFORCEMENT
A FEW TREES DOWN 2 EAST OF SNEEDVILLE
0123 PM TSTM WND DMG 1 NW CHURCH HILL 36.54N 82.72W
06/13/2013 HAWKINS TN LAW ENFORCEMENT
A FEW TREES DOWN ALONG THE SCOTT, VA AND HAWKINS
COUNTY-LINE.
0135 PM TSTM WND DMG HONAKER 37.02N 81.98W
06/13/2013 RUSSELL VA LAW ENFORCEMENT
TREES DOWN IN THE HONAKER AREA.
0138 PM TSTM WND DMG 2 E LEBANON 36.90N 82.04W
06/13/2013 RUSSELL VA LAW ENFORCEMENT
A FEW TREES DOWN.
0146 PM TSTM WND DMG KINGSPORT 36.53N 82.56W
06/13/2013 SULLIVAN TN 911 CALL CENTER
POWER LINES AND TREES DOWN IN KINGSPORT.
0158 PM TSTM WND DMG WHITE PINE 36.10N 83.30W
06/13/2013 JEFFERSON TN LAW ENFORCEMENT
SEVERAL TREES DOWN IN THE WHITE PINE AREA.
0200 PM TSTM WND DMG 1 N NEWPORT 35.97N 83.19W
06/13/2013 COCKE TN LAW ENFORCEMENT
TREES DOWN.
0205 PM TSTM WND DMG FALL BRANCH 36.42N 82.62W
06/13/2013 WASHINGTON TN LAW ENFORCEMENT
TREES DOWN.
0210 PM TSTM WND GST JOHNSON CITY 36.33N 82.37W
06/13/2013 E65.00 MPH WASHINGTON TN AMATEUR RADIO
ESTIMATED WINDS OF 65 MPH IN JOHNSON CITY, TENNESSEE
0217 PM HAIL JONESVILLE 36.69N 83.12W
06/13/2013 E1.00 INCH LEE VA AMATEUR RADIO
QUARTER SIZE HAIL BY SPOTTER.
0230 PM TSTM WND DMG JELLICO 36.58N 84.13W
06/13/2013 CAMPBELL TN LAW ENFORCEMENT
A FEW TREES DOWN NEAR JELLICO.
0235 PM TSTM WND DMG GATE CITY 36.64N 82.58W
06/13/2013 SCOTT VA 911 CALL CENTER
SEVERAL TREES DOWN AROUND THE GATE CITY AREA.
0235 PM TSTM WND DMG SNEEDVILLE 36.54N 83.21W
06/13/2013 HANCOCK TN LAW ENFORCEMENT
TREES DOWN COUNTY-WIDE.
0240 PM TSTM WND DMG 5 SE MARYVILLE 35.70N 83.91W
06/13/2013 BLOUNT TN LAW ENFORCEMENT
TREES DOWN
0242 PM TSTM WND DMG ELIZABETHTON 36.34N 82.23W
06/13/2013 CARTER TN LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTY-WIDE
0250 PM HAIL ROAN MOUNTAIN 36.18N 82.07W
06/13/2013 E0.50 INCH CARTER TN PUBLIC
0.5 INCH HAIL REPORTED IN STATE PARK.
0250 PM TSTM WND DMG ROGERSVILLE 36.41N 83.01W
06/13/2013 HAWKINS TN LAW ENFORCEMENT
A FEW TREES DOWN COUNTY-WIDE.
0300 PM TSTM WND DMG LUTTRELL 36.21N 83.74W
06/13/2013 UNION TN LAW ENFORCEMENT
NUMEROUS TREES DOWN IN THE LUTTRELL AREA.
0315 PM TSTM WND DMG JOHNSON CITY 36.33N 82.37W
06/13/2013 WASHINGTON TN LAW ENFORCEMENT
TREES ACROSS HOMES IN JOHNSON CITY, TN. ALSO, TREES DOWN
COUNTY-WIDE.
0320 PM TSTM WND DMG 3 E OLIVER SPRINGS 36.04N 84.28W
06/13/2013 ANDERSON TN LAW ENFORCEMENT
A FEW TREES DOWN IN OLIVER SPRINGS, TN
&&Local storm report, Jun 13, 3:56 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
356 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL KODAK 35.97N 83.63W
06/13/2013 E0.25 INCH SEVIER TN PUBLIC
PEA SIZED HAIL
&&Local storm report, Jun 13, 4:04 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
404 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 3 S JONESBOROUGH 36.25N 82.48W
06/13/2013 WASHINGTON TN EMERGENCY MNGR
STATE ROUTE 81 CLOSED FROM MOUNT ZION RD TO TOMMY
CAMPBELL ROAD DUE TO FLOOD WATERS.
&&Local storm report, Jun 13, 4:19 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
419 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG WISE 36.98N 82.58W
06/13/2013 WISE VA PUBLIC
A FEW TREES DOWN REPORTED BY PUBLIC.
0113 PM TSTM WND DMG 2 E SNEEDVILLE 36.54N 83.18W
06/13/2013 HANCOCK TN LAW ENFORCEMENT
A FEW TREES DOWN 2 EAST OF SNEEDVILLE
0123 PM TSTM WND DMG 1 NW CHURCH HILL 36.54N 82.72W
06/13/2013 HAWKINS TN LAW ENFORCEMENT
A FEW TREES DOWN ALONG THE SCOTT, VA AND HAWKINS
COUNTY-LINE.
0135 PM TSTM WND DMG HONAKER 37.02N 81.98W
06/13/2013 RUSSELL VA LAW ENFORCEMENT
TREES DOWN IN THE HONAKER AREA.
0138 PM TSTM WND DMG 2 E LEBANON 36.90N 82.04W
06/13/2013 RUSSELL VA LAW ENFORCEMENT
A FEW TREES DOWN.
0146 PM TSTM WND DMG KINGSPORT 36.53N 82.56W
06/13/2013 SULLIVAN TN 911 CALL CENTER
POWER LINES AND TREES DOWN IN KINGSPORT.
0158 PM TSTM WND DMG WHITE PINE 36.10N 83.30W
06/13/2013 JEFFERSON TN LAW ENFORCEMENT
SEVERAL TREES DOWN IN THE WHITE PINE AREA.
0200 PM TSTM WND DMG 1 N NEWPORT 35.97N 83.19W
06/13/2013 COCKE TN LAW ENFORCEMENT
TREES DOWN.
0205 PM TSTM WND DMG FALL BRANCH 36.42N 82.62W
06/13/2013 WASHINGTON TN LAW ENFORCEMENT
TREES DOWN.
0210 PM TSTM WND GST JOHNSON CITY 36.33N 82.37W
06/13/2013 E65.00 MPH WASHINGTON TN AMATEUR RADIO
ESTIMATED WINDS OF 65 MPH IN JOHNSON CITY, TENNESSEE
0217 PM HAIL JONESVILLE 36.69N 83.12W
06/13/2013 E1.00 INCH LEE VA AMATEUR RADIO
QUARTER SIZE HAIL BY SPOTTER.
0230 PM TSTM WND DMG JELLICO 36.58N 84.13W
06/13/2013 CAMPBELL TN LAW ENFORCEMENT
A FEW TREES DOWN NEAR JELLICO.
0235 PM TSTM WND DMG GATE CITY 36.64N 82.58W
06/13/2013 SCOTT VA 911 CALL CENTER
SEVERAL TREES DOWN AROUND THE GATE CITY AREA.
0235 PM TSTM WND DMG SNEEDVILLE 36.54N 83.21W
06/13/2013 HANCOCK TN LAW ENFORCEMENT
TREES DOWN COUNTY-WIDE.
0240 PM TSTM WND DMG 5 SE MARYVILLE 35.70N 83.91W
06/13/2013 BLOUNT TN LAW ENFORCEMENT
TREES DOWN
0242 PM TSTM WND DMG ELIZABETHTON 36.34N 82.23W
06/13/2013 CARTER TN LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTY-WIDE
0250 PM TSTM WND DMG ROGERSVILLE 36.41N 83.01W
06/13/2013 HAWKINS TN LAW ENFORCEMENT
A FEW TREES DOWN COUNTY-WIDE.
0250 PM HAIL ROAN MOUNTAIN 36.18N 82.07W
06/13/2013 E0.50 INCH CARTER TN PUBLIC
0.5 INCH HAIL REPORTED IN STATE PARK.
0300 PM TSTM WND DMG 4 SE ELIZABETHTON 36.30N 82.18W
06/13/2013 CARTER TN LAW ENFORCEMENT
TREES DOWN.
0300 PM TSTM WND DMG LUTTRELL 36.21N 83.74W
06/13/2013 UNION TN LAW ENFORCEMENT
NUMEROUS TREES DOWN IN THE LUTTRELL AREA.
0315 PM NON-TSTM WND DMG SHADY VALLEY 36.52N 81.93W
06/13/2013 JOHNSON TN LAW ENFORCEMENT
TREES DOWN ACROSS SHADY VALLEY BY DISPATCH.
0315 PM TSTM WND DMG JOHNSON CITY 36.33N 82.37W
06/13/2013 WASHINGTON TN LAW ENFORCEMENT
TREES ACROSS HOMES IN JOHNSON CITY, TN. ALSO, TREES DOWN
COUNTY-WIDE.
0320 PM TSTM WND DMG 3 E OLIVER SPRINGS 36.04N 84.28W
06/13/2013 ANDERSON TN LAW ENFORCEMENT
A FEW TREES DOWN IN OLIVER SPRINGS, TN
0340 PM TSTM WND GST NEWPORT 35.96N 83.19W
06/13/2013 E70.00 MPH COCKE TN AMATEUR RADIO
0342 PM HAIL KODAK 35.97N 83.63W
06/13/2013 E0.25 INCH SEVIER TN PUBLIC
PEA SIZED HAIL
0345 PM FLASH FLOOD 3 S JONESBOROUGH 36.25N 82.48W
06/13/2013 WASHINGTON TN EMERGENCY MNGR
STATE ROUTE 81 CLOSED FROM MOUNT ZION RD TO TOMMY
CAMPBELL ROAD DUE TO FLOOD WATERS.
0400 PM FUNNEL CLOUD SEVIERVILLE 35.89N 83.58W
06/13/2013 SEVIER TN AMATEUR RADIO
FUNNEL CLOUD REPORTED NEAR SEVIERVILLE, TN
0400 PM TSTM WND DMG SEYMOUR 35.87N 83.77W
06/13/2013 SEVIER TN LAW ENFORCEMENT
TREES DOWN NEAR SEYMOUR
0400 PM TSTM WND DMG UNICOI 36.19N 82.35W
06/13/2013 UNICOI TN LAW ENFORCEMENT
TREES DOWN NEAR UNICOI
&&Local storm report, Jun 13, 4:44 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
444 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 3 SSW COSBY 35.77N 83.27W
06/13/2013 COCKE TN PUBLIC
SEVERAL TREES DOWN ON HIGHWAY 321 NEAR BAXTER RD.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 1:00 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hancock, Hawkins, Washington | 45 min |
| Jun 13, 1:00 PM EDT | Severe Thunderstorm Warning | MRX | Hancock, Hawkins, Sullivan | 45 min |
| Jun 13, 1:28 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Hancock, Hawkins, Johnson, Sullivan, Washington | 62 min |
| Jun 13, 1:33 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Greene, Hawkins, Johnson, Sullivan, Unicoi and 1 more | 57 min |
| Jun 13, 1:42 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Jefferson, Sevier | 48 min |
| Jun 13, 1:45 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Jefferson | 45 min |
| Jun 13, 2:05 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne, Scott | 40 min |
| Jun 13, 2:13 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Hancock | 47 min |
| Jun 13, 2:15 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Sevier | 30 min |
| Jun 13, 2:16 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Sevier | 44 min |
| Jun 13, 2:20 PM EDT | Severe Thunderstorm Warning | MRX | Hawkins, Sullivan | 40 min |
| Jun 13, 2:23 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Greene, Johnson, Unicoi, Washington | 22 min |
| Jun 13, 2:31 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hancock, Hawkins | 29 min |
| Jun 13, 2:34 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hamblen, Jefferson, Knox, Union | 41 min |
| Jun 13, 2:48 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Unicoi, Washington | 27 min |
| Jun 13, 2:49 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins, Sullivan, Washington | 41 min |
| Jun 13, 2:53 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan | 37 min |
| Jun 13, 2:59 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox, Morgan, Roane | 46 min |
| Jun 13, 3:10 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan, Unicoi, Washington | 65 min |
| Jun 13, 3:10 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Greene, Hamblen, Jefferson, Knox and 2 more | 65 min |
| Jun 13, 3:17 PM EDT | Tornado Warning | MRX | Cocke, Grainger, Jefferson, Knox, Sevier | 43 min |
| Jun 13, 3:21 PM EDT | Areal Flood Advisory | MRX | Carter, Greene, Hawkins, Johnson, Sullivan, Unicoi and 1 more | 3 hr |
| Jun 13, 3:32 PM EDT | Tornado Warning | MRX | Greene | 28 min |
| Jun 13, 3:39 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Knox, Sevier | 66 min |
| Jun 13, 3:42 PM EDT | Flash Flood Warning | MRX | Carter, Unicoi, Washington | 4 hr |
| Jun 13, 3:54 PM EDT | Tornado Warning | MRX | Cocke, Jefferson, Sevier | 36 min |
| Jun 13, 3:56 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, McMinn, Monroe, Sevier | 64 min |
| Jun 13, 4:04 PM EDT | Areal Flood Advisory | MRX | Blount, Cocke, Jefferson, Knox, Sevier | 3 hr |
| Jun 13, 4:12 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Jefferson, Sevier | 33 min |
| Jun 13, 4:27 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Monroe, Polk | 63 min |
| Jun 13, 4:29 PM EDT | Areal Flood Advisory | MRX | Blount, Monroe | 3 hr |
| Jun 13, 4:42 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion | 48 min |
| Jun 13, 5:23 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 37 min |
Nearby
Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.